# SDR DALA2024081508177

- Difficulty date: July 9, 2021
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 61,791 hours, 27,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 DTE LIGHTNING STRIKE DAMAGE AT STA 680, ABOVE S-3R. CORRECTIVE ACTION: REF ERA 592516-14. (1869687)
